Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

sertonin syndrome

Posted by jen on December 2, 1999, at 17:06:19

i have a question. i have been in the hospital 3 times now
for what they say is sertonin syndrome. the first i was
on the following meds:celexa,remeron,depakote,and neurontin
when i got out they took me off those meds. i had a period of
a 3 week washout. then i was put on valium,neurontin,and parnate
i did fine and then seroquel was added. i then developed
sertonin syndrome again. i went back to the hospital.
they then took me off seroquel and lowered the doses of
my other meds. they then increased my parnate to 50mg
once a day and increased my valium to 30mg. a day which
i was fine for another month. then they added seroquel
again and within 2 weeks i was back in the hospital. my
question is could the seroquel be causing the sertonin




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jen thread:16093